Taiwanese Journal of Mathematics

AN ATOMIC DECOMPOSITION FOR THE HARDY-SOBOLEV SPACE

Zengjian Lou and Shouzhi Yang

Full-text: Open access

Abstract

We define a Hardy-Sobolev space and give its atomic decomposition. As an application of the decomposition we prove a div-curl lemma.

Article information

Source
Taiwanese J. Math., Volume 11, Number 4 (2007), 1167-1176.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404810

Digital Object Identifier
doi:10.11650/twjm/1500404810

Mathematical Reviews number (MathSciNet)
MR2348559

Zentralblatt MATH identifier
1221.42038

Subjects
Primary: 42B30: $H^p$-spaces 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Keywords
Hardy-Sobolev space Hardy space atomic decomposition div-curl

Citation

Lou, Zengjian; Yang, Shouzhi. AN ATOMIC DECOMPOSITION FOR THE HARDY-SOBOLEV SPACE. Taiwanese J. Math. 11 (2007), no. 4, 1167--1176. doi:10.11650/twjm/1500404810. https://projecteuclid.org/euclid.twjm/1500404810


Export citation